# SDR AALA202404085234

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737823
- Aircraft serial: 44481
- Aircraft time: 9,580 hours, 3,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Seat 24abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT AT 24ABC EMERGENCY PATH LIGHT DETACHED.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
